skip to content
IMA journal of mathematical control and information Preview this item
ClosePreview this item
Checking...

IMA journal of mathematical control and information

Author: Institute of Mathematics and its Applications.
Publisher: Oxford : Oxford University Press, 2001-
Edition/Format:   eJournal/eMagazine : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Revistes electròniques
Material Type: Internet resource
Document Type: Internet Resource, Journal / Magazine / Newspaper
All Authors / Contributors: Institute of Mathematics and its Applications.
ISSN:1471-6887, 0265-0754
OCLC Number: 804062067
Notes: Descripció basada en: Vol. 24, issue 4 (Dec. 2007), el 30 gen. 2007.
Other Titles: Oxford Journals Online.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/804062067> # IMA journal of mathematical control and information
    a schema:MediaObject, schema:CreativeWork, schema:Periodical ;
   library:oclcnum "804062067" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/4144843#Place/oxford> ; # Oxford
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/enk> ;
   rdfs:seeAlso <http://experiment.worldcat.org/entity/work/data/4144843#CreativeWork/oxford_journals_online> ; # Oxford Journals Online.
   schema:about <http://experiment.worldcat.org/entity/work/data/4144843#Topic/analisi_matematica_revistes> ; # Anàlisi matemàtica--Revistes
   schema:about <http://experiment.worldcat.org/entity/work/data/4144843#Topic/logica_matematica_revistes> ; # Lògica matemàtica--Revistes
   schema:contributor <http://viaf.org/viaf/154712887> ; # Institute of Mathematics and its Applications.
   schema:datePublished "2001/9999" ;
   schema:datePublished "2001/" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/4144843> ;
   schema:genre "Revistes electròniques" ;
   schema:inLanguage "en" ;
   schema:name "IMA journal of mathematical control and information" ;
   schema:productID "804062067" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/804062067#PublicationEvent/oxford_oxford_university_press_2001> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/4144843#Agent/oxford_university_press> ; # Oxford University Press
   schema:url <http://imamci.oxfordjournals.org/> ;
   schema:workExample <http://worldcat.org/issn/0265-0754> ; # IMA journal of mathematical control and information
   schema:workExample <http://worldcat.org/issn/1471-6887> ; # IMA journal of mathematical control and information
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/804062067> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/4144843#Agent/oxford_university_press> # Oxford University Press
    a bgn:Agent ;
   schema:name "Oxford University Press" ;
    .

<http://experiment.worldcat.org/entity/work/data/4144843#CreativeWork/oxford_journals_online> # Oxford Journals Online.
    a schema:CreativeWork ;
   schema:name "Oxford Journals Online." ;
    .

<http://experiment.worldcat.org/entity/work/data/4144843#Topic/analisi_matematica_revistes> # Anàlisi matemàtica--Revistes
    a schema:Intangible ;
   schema:name "Anàlisi matemàtica--Revistes" ;
    .

<http://experiment.worldcat.org/entity/work/data/4144843#Topic/logica_matematica_revistes> # Lògica matemàtica--Revistes
    a schema:Intangible ;
   schema:name "Lògica matemàtica--Revistes" ;
    .

<http://imamci.oxfordjournals.org/>
   rdfs:comment "Accés restringit als usuaris de la UB, UAB, UPC, UPF, UdG, UdL, URV, UOC, BC, UJI i UVIC" ;
    .

<http://viaf.org/viaf/154712887> # Institute of Mathematics and its Applications.
    a schema:Organization ;
   schema:name "Institute of Mathematics and its Applications." ;
    .

<http://worldcat.org/entity/work/id/4144843>
   umbel:isLike <http://worldcat.org/issn/1471-6887> ; # IMA journal of mathematical control and information
   umbel:isLike <http://worldcat.org/issn/0265-0754> ; # IMA journal of mathematical control and information
    .

<http://worldcat.org/issn/0265-0754> # IMA journal of mathematical control and information
    a schema:Periodical ;
   schema:issn "0265-0754" ;
   schema:name "IMA journal of mathematical control and information" ;
   umbel:isLike <http://worldcat.org/entity/work/id/4144843> ;
    .

<http://worldcat.org/issn/1471-6887> # IMA journal of mathematical control and information
    a schema:Periodical ;
   schema:issn "1471-6887" ;
   schema:name "IMA journal of mathematical control and information" ;
   umbel:isLike <http://worldcat.org/entity/work/id/4144843> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.